MathSciNet Relay Station
MathSciNet bibliographic data
MR2461511 30C62 (30F45 37F10)
Bonfert-Taylor, Petra; Taylor, Edward C. Quasiconformally homogeneous planar domains. Conform. Geom. Dyn. 12 (2008), 188–198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement